Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 39, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 5:41 AM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2025, 5:41 AM CDT (10:41 UTC)
- Expired
- Oct 26, 2025, 6:15 AM CDT
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lafourche Parish, LA, Terrebonne Parish, LA
The radar
The Hammond radar (KHDC), 101 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 5:23 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 584 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
435
WFUS54 KLIX 261041
TORLIX
LAC057-109-261115-
/O.NEW.KLIX.TO.W.0039.251026T1041Z-251026T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
541 AM CDT Sun Oct 26 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
North central Terrebonne Parish in southeastern Louisiana...
Northwestern Lafourche Parish in southeastern Louisiana...
* Until 615 AM CDT.
* At 541 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Gray, or 10 miles west of Houma, moving northeast
at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Thibodaux, Schriever, Gray, Raceland, Bayou Cane, and Chackbay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2957 9085 2965 9097 2989 9081 2971 9057
TIME...MOT...LOC 1041Z 226DEG 23KT 2964 9087
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Frye1 follow-up statement
065 WWUS54 KLIX 261112 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 612 AM CDT Sun Oct 26 2025 LAC057-109-261121- /O.EXP.KLIX.TO.W.0039.000000T0000Z-251026T1115Z/ Terrebonne LA-Lafourche LA- 612 AM CDT Sun Oct 26 2025 ...THE TORNADO WARNING FOR NORTH CENTRAL TERREBONNE AND NORTHWESTERN LAFOURCHE PARISHES WILL EXPIRE AT 615 AM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until noon CDT for southeastern Louisiana. && LAT...LON 2957 9085 2965 9097 2989 9081 2971 9057 TIME...MOT...LOC 1111Z 226DEG 23KT 2975 9074 $$ Frye
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 12:04 AM CDT, 5 hours 37 minutes earlier. Its key messages:
- Updated at 1002 PM CDT Sat Oct 25 2025
- Thunderstorms will bring a low end (level 1-2 of 5) threat of severe weather to the area in the overnight into morning hours. The area of greatest threat will be generally west of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 12:04 AM CDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1204 AM CDT Sun Oct 26 2025
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 1002 PM CDT Sat Oct 25 2025
- Thunderstorms will bring a low end (level 1-2 of 5) threat of
severe weather to the area in the overnight into morning hours.
The area of greatest threat will be generally west of the I-55
corridor. The main threats from any storms will be damaging
wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides
tonight during the high tide cycle. A few low lying coastal
roads could become impassable. This threat will decrease as
tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to
hazardous conditions, especially for small craft, across the
coastal waters of southeastern Louisiana and Mississippi
tonight. This threat will decrease through the morning hours.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.
&&
.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/
&&
.AVIATION...
(06Z TAFS)
Issued at 1002 PM CDT Sat Oct 25 2025
Second round of TSRA moving just moving into the area as of this
issuance time. It will sweep west to east and clear the area about
18Z. CIGS and VIS will be dependent on location of TSRA and carry
the possibility of brief IFR or lower conditions. As the system
clears the area cloud cover will remain and CIGS will be the
predominant issue, but conditons should remain at least MVFR.
&&
.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025
As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 65 76 60 / 70 90 100 30
BTR 81 67 80 61 / 80 90 90 20
ASD 80 65 78 61 / 60 70 90 40
MSY 84 71 81 66 / 60 80 90 30
GPT 79 69 78 65 / 60 60 90 60
PQL 81 65 78 61 / 50 40 90 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT Sunday for LAZ066>070-076-
078.
GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
MS...Coastal Flood Advisory until 7 AM CDT Sunday for MSZ086>088.
GM...Small Craft Advisory until 7 AM CDT Sunday for GMZ534-536-538-
550-552-555-557-570-572-575-577.
&&
SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DSIn the hours before
Special weather statement, Oct 26, 1:57 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 AM CDT Sun Oct 26 2025
LAZ034>036-MSZ068-069-260745-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
Amite MS-
157 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST FELICIANA, EAST
CENTRAL POINTE COUPEE AND NORTHWESTERN EAST FELICIANA PARISHES,
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 245 AM CDT
...
At 157 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wakefield, or 14 miles north of St. Francisville,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Roads, Jackson, St. Francisville, Centreville, Woodville, Wilson,
Norwood, Wakefield, Spillman, and Dolorosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3109 9091 3069 9142 3100 9155 3122 9152
3124 9148 3128 9149 3129 9147 3132 9146
3132 9142 3133 9139
TIME...MOT...LOC 0657Z 224DEG 28KT 3100 9140
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 3:09 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 AM CDT Sun Oct 26 2025
MSZ069-260900-
Amite MS-
309 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN AMITE COUNTY
THROUGH 400 AM CDT
...
At 308 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 10 miles west of Liberty, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Liberty, Centreville, and Gloster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 AM CDT for southern
Mississippi.
&&
LAT...LON 3116 9072 3101 9098 3110 9106 3123 9106
3134 9100 3133 9099 3135 9098 3135 9094
TIME...MOT...LOC 0808Z 233DEG 20KT 3113 9098
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FryeSpecial weather statement, Oct 26, 4:03 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025
LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...
At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.
This includes Interstate 10 in Louisiana between mile markers 169 and
184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.
&&
LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:57 AM CDT | Special Weather Statement | LIX | West Feliciana | 48 min |
| Oct 26, 4:03 AM CDT | Special Weather Statement | LIX | Ascension | 42 min |
| Oct 26, 4:37 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 23 min |
| Oct 26, 4:48 AM CDT | Special Marine Warning | LIX | 57 min | |
| Oct 26, 4:49 AM CDT | Special Marine Warning | LIX | 26 min | |
| Oct 26, 5:03 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint James, Saint John the Baptist | 27 min |
| Oct 26, 5:23 AM CDT | Tornado Warning | LIX | Terrebonne | 41 min |
| Oct 26, 5:35 AM CDT | Special Marine Warning | LIX | 40 min | |
| Oct 26, 5:54 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 36 min |
| Oct 26, 5:56 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 21 min |
| Oct 26, 6:04 AM CDT | Special Marine Warning | LIX | 41 min | |
| Oct 26, 6:15 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 30 min |
| Oct 26, 6:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 6:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 6:25 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles | 35 min |
| Oct 26, 6:38 AM CDT | Special Marine Warning | LIX | 37 min | |
| Oct 26, 6:48 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 27 min |
| Oct 26, 6:52 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 2 hr |
| Oct 26, 6:56 AM CDT | Special Marine Warning | LIX | 64 min | |
| Oct 26, 6:59 AM CDT | Areal Flood Warning | LIX | Orleans, Saint Bernard | 112 min |
| Oct 26, 7:01 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 111 min |
| Oct 26, 7:07 AM CDT | Flash Flood Warning | LIX | Orleans, Saint Bernard | 104 min |
| Oct 26, 7:08 AM CDT | Special Weather Statement | LIX | Washington | 37 min |
| Oct 26, 7:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Oct 26, 7:11 AM CDT | Special Weather Statement | LIX | Saint Tammany | 34 min |
| Oct 26, 7:21 AM CDT | Special Weather Statement | LIX | Orleans | 24 min |
| Oct 26, 7:28 AM CDT | Special Weather Statement | LIX | Washington | 32 min |
| Oct 26, 7:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Oct 26, 8:04 AM CDT | Special Marine Warning | LIX | 116 min | |
| Oct 26, 8:07 AM CDT | Tornado Warning | LIX | Washington | 16 min |
| Oct 26, 8:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Oct 26, 8:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 8:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 8:54 AM CDT | Special Weather Statement | LIX | Orleans | 36 min |
| Oct 26, 9:22 AM CDT | Special Marine Warning | LIX | 38 min | |
| Oct 26, 9:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Oct 26, 9:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Oct 26, 9:55 AM CDT | Special Marine Warning | LIX | 65 min | |
| Oct 26, 11:14 AM CDT | Special Marine Warning | LIX | 91 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.